Myopati hos en patient i behandling med simvastatin og fluconazol

Jens Kristian Pedersen, Magnus Christian Lydolph, Finn Somnier, Peter Junker

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

Abstrakt

A 69-year-old female was admitted due to progressive loss of muscle strength following addition of fluconazole to long-term simvastatin treatment. Rhabdomyolysis was suspected and both drugs were discontinued. Forced diuresis was initiated together with a short course of prednisolone. After 21 weeks the patient had regained normal muscle strength and endurance. The favourable course and the absence of antibodies against 3-hydroxy-3-methylglutaryl-coenzyme A reductase suggest that the condition was due to interaction between the two drugs, which are both metabolized via the CYP3A4 pathway.

OriginalsprogDansk
ArtikelnummerV04160257
TidsskriftUgeskrift for Laeger
Vol/bind178
Udgave nummer23
Sider (fra-til)2204-2205
ISSN0041-5782
StatusUdgivet - 2016

Citationsformater